MathSciNet Relay Station
MathSciNet bibliographic data
MR1806208 11Y40 (11R18)
Buhler, Joe; Crandall, Richard; Ernvall, Reijo; Metsänkylä, Tauno; Shokrollahi, M. Amin Irregular primes and cyclotomic invariants to 12 million. Computational algebra and number theory (Milwaukee, WI, 1996). J. Symbolic Comput. 31 (2001), no. 1-2, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement